Alert archive / Texas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 405, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Nov 12, 2000, 1:10 PM CST for Limestone County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Nov 12, 2000, 1:10 PM CST (19:10 UTC)
- Expired
- Nov 12, 2000, 1:45 PM CST
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Limestone County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 121911 SVRFTW TXC293-121945- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 110 PM CST SUN NOV 12 2000 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LIMESTONE COUNTY IN NORTH CENTRAL TEXAS * UNTIL 145 PM CST * AT 110 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM 7 MILES SOUTHWEST OF GROESBECK...MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GROESBECK AROUND 115 PM CST HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3144 9664 3141 9658 3146 9630 3171 9648
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 11:00 AM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Nov 12, 11:00 AM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1100 AM CST SUN NOV 12 2000 COLD FRONT WAS MOVING THROUGH THE METROPLEX LATE THIS MORNING. THERE WAS ENUF LIFT ABOVE THE COLD AIR FOR THUNDERSTORMS IN THE REGION PROMPTING UPDATES TO THE FORECAST. ALSO...ABI AND SPS WERE REPORTING MIXED PRECIP DESPITE THE TEMPS WELL ABOVE FREEZING. HAVE INDICATED IN THE NORTH AND NORTHWEST ZONE THAT THERE MAY BE SOME SLEET MIXED WITH THE RAAIN. HOWEVER...WITH TEMPS REMAINING ABOVE FREEZING THIS AFTERNOON...ANY FROZEN PRECIP WILL MELT AND NOT ACCUMULATE. 82
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 1:20 PM CST | Severe Thunderstorm Warning | FWD | Leon, Robertson | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.